You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Finite and ω-Resolvability
Proceedings of the American Mathematical Society
Vol. 124, No. 4 (Apr., 1996), pp. 1243-1246
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2161771
Page Count: 4
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
A topological space is k-resolvable (2 ≤ k ≤ ω) if X has k disjoint dense subsets. In this paper, we prove that if X is k-resolvable for each positive integer k, then X is ω-resolvable.
Proceedings of the American Mathematical Society © 1996 American Mathematical Society